MAUDE Adverse Event Report: HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a fluent procedure on (b)(6) 2022 while using the fluid management system (fluent), the physician noticed that the flow rate was high when at 80 mmhg; he then decided to decrease the intra uterine pressure to 60 mmhg.Suddenly, the tissue trap of the fluent system exploded, due to the pressure of the saline solution.At the same time, the patient's blood pressure dropped; the ph did drop as well (around 6 ¿ acidosis) and her body temperature at 34c.The anesthesiologist suspected a pulmonary embolism but was discarded.No injuries related to hypervolemia and fluid overload were reported and the patient was kept in observation , the patient did recover by that afternoon, and no other adverse events were noted: no neurological disorder observed.The patient was hospitalized for one night under observation.The next day, she was better and returned back home.The patient did not require additional treatment.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Concomitant product used : flt-112s on the same date of the procedure.
 
Additional Manufacturer Narrative
Fluent console s/n (b)(6) was investigated.The reported complaint describes that an abnormal pressure drop occurred during a procedure.To test for this failure, a functional flow test was conducted where the flow packs, supply bag, waste bag, and supply of water were connected and primed.Here, it was observed that the console ran though the supply of water with no issues found.The pressure was changed from 80 mmhg to 60 mmhg during the test.Hence, the failure mode reported by the customer was not replicated during investigation.A visual inspection was conducted and found that the left waste hook was deformed as it was angled downward.A device history record (dhr) review was conducted for the reported serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
FLUENT CONSOLE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key15042476
Report Number1222780-2022-00192
Device Sequence Number6912358
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer06/27/2022
12/31/2024
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date08/18/2022
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLT-112S
Outcome Attributed to Adverse Event Other;
Patient SexFemale